# SDR LX52004F00001

- Difficulty date: June 21, 2004
- Submitted: July 9, 2004
- Operation: Air carrier
- Aircraft: N961LL
- Make and model: Beech 300BEECH
- Aircraft serial: FL264
- Engine: Pwa PT6A60A
- Propeller: Hartzl HCB4MP3
- System (JASC): 2910 · Hydraulic System, Main
- Part: Pressure Switch
- Part number: 624833
- Part serial: 2730
- Condition: Leaking
- Location: Hyd Pwr Pack
- Part time: 2,298 hours
- Component: Power Pack
- Component part number: 10138800511
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING A SCHEDULED FLIGHT, THE PILOT NOTICED THE LOW HYDRAULIC FLUID LIGHT HAD COME ON.  UPON APPROACH, THE GEAR WAS SELECTED DOWN AND THE POWER PACK RAN FOR 14 SECONDS THEN TRIPPED THE BREAKER.  THE GEAR WAS THEN MANUALLY PUMPED DOWN AND PLANE LANDED WITHOUT INCIDENT.  UPON INSPECTION, FOUN THAT THE GEAR UP PRESSURE SWITCH WAS LEAKING INTRENALLY AND ALLOWING HYDRAULIC FLUID TO LEAK OUT OF THE VENT HOLE IN THE SWITCH.  THIS IS WHAT CAUSED THE LOW HYDRAULIC FLUID LEVEL.  UPON REPLACING THIS SWITCH THE SYSTEM OPERATED NORMAL.  UNKNOWN WHAT CAUSED SWITCH TO GO BAD.
